# SDR 2A6D20241209001

- Difficulty date: December 9, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N317AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3506
- Aircraft time: 7,281 hours, 27,496 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 7,023 hours, 13,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 350A21431120
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 7,281 hours, 27,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST DAMAGE IS ON THE AFT LANDING GEAR CROSS BEAM (P/N: 350A214311.20). THE AFT CROSS BEAM IS DAMAGED DUE TO MISSING SHIM BETWEEN THE AFT LANDING GEAR LOWER ARM AND LOWER HALF BEARING WHICH CREATED LATERAL MOVEMENT OF LANDING GEAR CROSS TUBE AND CAUSED CHAFE DAMAGE TO  THE AFT CROSS BEAM. THE SECOND DAMAGE IS ON THE REPAIR SHIM (P/N: RDAS AHI 130 53 004 24.01) IN THE FORM OF CHAFING. THE CHAFE DAMAGE IS DUE TO LATERAL MOVEMENT OF AFT LANDING GEAR TUBE.
